Comptes Rendus. Mathématique (Feb 2024)

Some remarks on the companions conjecture for normal varieties

  • D’Addezio, Marco

DOI
https://doi.org/10.5802/crmath.527
Journal volume & issue
Vol. 362, no. G1
pp. 63 – 69

Abstract

Read online

Drinfeld in 2010 proved the companions conjecture for smooth varieties over a finite field, generalizing L. Lafforgue’s result for smooth curves. We study the obstruction to prove the conjecture for arbitrary normal varieties. To do this, we introduce a new property of morphisms. We verify this property in some cases, showing thereby the companions conjecture for some singular normal varieties.

Keywords